# SDR NACA2022061200001

- Difficulty date: June 12, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 107,028 hours, 19,099 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DC FUEL PUMP ON EICAS MESSAGE ON MAINTENANCE PAGE. DEFERRED DC FUEL PUMP AS PER MEL 28-25-01 CAT C. PUMP DEACTIVATED PER MX PROCEDURES, PLACARD INSTALLED.
